MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred six days ago from the date the manufacturer was made aware.D2b: lgw - qrb.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2366500.Model: sc-2366-50.Serial: (b)(6).Batch: 7073459.Udi: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced an inadequate stimulation due to lead migration that was confirmed via x-ray.The patient underwent a revision procedure wherein the lead was moved back to its original spot.The lead remains implanted, and patient was doing well postoperatively.

Brand Name
LINEAR? 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22113900
Report Number3006630150-2025-03786
Device Sequence Number6951046
Product Code LGW
UDI-Device Identifier08714729789574
UDI-Public(01)08714729789574(17)230505(10)7073245
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/05/2023
Device Model NumberSC-2366-50
Device Catalogue NumberSC-2366-50
Device Lot Number7073245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/30/2025
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight66 KG